# SDR YENA2021100400644

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 53,983 hours, 19,292 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Condition: Disconnected
- Location: Servo Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 608, LAS-FLL. BRAKES - AUTO BRK FAULT, BRAKES - SYS 2 FAULT ; INSPECTED THE LMLG AND FOUND THE SERVO VALVE MANIFOLD DISCONNECTED (15GG, 17GG, 11GG, AND 13GG). ALSO INSPECTED WHEEL TACHOMETERS AND DID NOT NOTICE ANY DEFECTS. RECONNECTED THE CONNECTORS AT THE SERVO VALVE MANIFOLD ON THE LMLG. OPS CHECK GOOD FOR BRAKING SYSTEM AND TACHOMETERS, NO FAULTS NOTED. REF AMM 32-42-16 AND 32-42-00. ACCOMPLISHED CHAPTER 5 TIRE BURST INSPECTION REF AMM 05-51-15. NO DEFECTS WERE NOTED AT THIS TIME. A/C IS OKAY TO CONTINUE SVC.
